Wave Stability for Constrained Materials in Anisotropic Generalized Thermoelasticity

Scott, N. and Leslie, D. J. (2004) Wave Stability for Constrained Materials in Anisotropic Generalized Thermoelasticity. Mathematics and Mechanics of Solids, 9 (5). pp. 513-542. ISSN 1081-2865

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 21 Apr 2020 20:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/20813
DOI: 10.1177/1081286504038673

Actions (login required)

View Item View Item